# SDR AALA201610279004

- Difficulty date: September 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SILL BEAM, INTERNAL STRUCTURE AT STRINGER 38R BETWEEN FR 60 AND FR62.  REPLACED SILL BEAM PER SRM 51-72-11 AND 53-41-49-300-02.
